Advertisement

Ukrainian Mathematical Journal

, Volume 33, Issue 6, pp 560–566 | Cite as

Oscillation and asymptotic behavior of solutions of functional differential equations of first order

  • A. F. Ivanov
  • V. N. Shevelo
Article
  • 33 Downloads

Keywords

Differential Equation Asymptotic Behavior Functional Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. D. Myshkis, Linear Differential Equations with Retarded Argument [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    V. N. Shevelo, Oscillation of Solutions of Differential Equations with Deviating Argument [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  3. 3.
    W. B. Fite, “Properties of the solutions of certain functional differential equations,” Trans. Am. Math. Soc.,22, 311–319 (1921).Google Scholar
  4. 4.
    C. H. Anderson, “Asymptotic oscillation results for solutions to first-order nonlinear differential-difference equations of advanced type,” J. Math. Anal. Appl.,24, No. 2, 430–439 (1968).Google Scholar
  5. 5.
    A. N. Sharkovskii and V. N. Shevelo, “On the oscillatory property and asymptotic behavior of solutions of a class of differential equations with deviating arguments,” in: Problems of the Asymptotic Theory of Nonlinear Oscillations [in Russian], Kiev (1977), pp. 257–263.Google Scholar
  6. 6.
    V. N. Shevelo and A. F. Ivanov, “On the asymptotic behavior of solutions of a class of differential equations of first order with a deviation of the argument of mixed type,” in: The Asymptotic Behavior of Solutions of Functional-Differential Equations [in Russian], Collection of Scientific Articles, Kiev (1978), pp. 143–150.Google Scholar
  7. 7.
    Y. Kitamura and T. Kusano, “Oscillations of first-order nonlinear differential equations with deviating arguments,” Proc. Am. Math. Soc.,78, No. 1, 64–68 (1980).Google Scholar
  8. 8.
    N. S. Kurpel', “On the existence, uniqueness, and continuous dependence on a parameter of the bounded solutions of functional differential equations,” in: Qualitative Methods of the Theory of Differential Equations with Deviating Argument [in Russian], Kiev (1977), pp. 45–49.Google Scholar
  9. 9.
    R. G. Koplatadze, “On the oscillating solutions of nonlinear differential equations of first order with retarded argument,” Soobshch. Akad. Nauk Gruz. SSR,70, No. 1, 17–19 (1973).Google Scholar
  10. 10.
    A. Tomaras, “Oscillatory behavior of an equation arising from an industrial problem,” Bull. Austral. Math. Soc.,13, No. 2, 255–260 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. F. Ivanov
    • 1
  • V. N. Shevelo
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations